Lifschitz Realizability as a Topological Construction

Rathjen, M and Swan, AW (2020) Lifschitz Realizability as a Topological Construction. The Journal of Symbolic Logic, 85 (4). pp. 1342-1375. ISSN 0022-4812

Abstract

Metadata

Authors/Creators:
  • Rathjen, M
  • Swan, AW
Copyright, Publisher and Additional Information: This article has been published in a revised form in The Journal of Symbolic Logic [https://doi.org/10.1017/jsl.2021.1]. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © The Association for Symbolic Logic 2021
Keywords: realizability; constructive set theory; topological models
Dates:
  • Published: December 2020
  • Accepted: 12 November 2020
  • Published (online): 8 January 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/K023128/1
Depositing User: Symplectic Publications
Date Deposited: 25 Jan 2021 15:44
Last Modified: 24 Jun 2021 11:06
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/jsl.2021.1

Share / Export

Statistics